# SDR REXA2022072001613

- Difficulty date: July 15, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: CN6242021205
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL LATCH DOOR CHAFED IN MULTIPLE AREAS	REPLACED RH UPPER TRANSCOWL LATCH DOOR
